# SDR ASAA2022072439199

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 51,937 hours, 15,410 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 5552
- Condition: Failed
- Location: #1 Refuel Panel
- Part time: 51,946 hours, 15,415 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE POINT FUELING CONTROL PANEL TANK 1 QUANTITY SHOWS AL "8888"'S. GROUNDED - YES. REMOVED AND REPLACED TANK 1 REFUEL QUANTITY INDICATOR IAW B737-800 AMM 28-41-61/401.
